# SDR ASAA11710790

- Difficulty date: November 21, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 41,172 hours, 18,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 146A940153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SPLICES CORRODED BS 887 LBL 14 RBL 14.  REMOVED PNL SPLICE AND FOUND TO BE OUT OF LIMITS AFTER CLEAN UP.  REPLACED SPLICE.
